# SDR ASAA2022081639618

- Difficulty date: August 16, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 32,906 hours, 10,405 cycles
- System (JASC): 2610 · Detection System
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG "A" LOOP FIRE DETECTION INOP "B" LOOP TESTS OK. GROUNDED - YES. C/W ENGINE/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE REF B737-900 FIM 26-10 TASK 801, FOUND ENGINE 2 - LOOP A - WIRING OPEN OR DETECTOR(S) FAULT, REF FIM 26-10 TASK 805, REMOVED FIRE DETECTION CONTROL MODULE AND PERFORMED RESISTANCE CHECK REF B737-900 WDM 26-11-21, D998 PINS 24-25=3716 OHMS AND 25-2=2350 OHMS. RESISTANCE CHECK BETWEEN EACH FIRE DETECTOR TERMINAL AND GROUND FOR ALL 4 TERMINALS WERE WITHIN LIMITS, FOUND WIRE HARNESS MW0325 CONNECTORS DIRTY CLEANED CONNECTORS AND RECHECKED RESISTANCE AT FIRE DET CONTROL MODULE, NEW VALUES ARE 25-2= 856 OHMS & 25-24=2.48 OHMS. ALL WITHIN LIMITS. BITE CHECK OF DETECTION MODULE PASS. OPS TEST GOOD.
